Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Rash on scrotum and base of penis. Dry and red skin. Used warming liquid and had sex with condom. Any idea?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
Hello, I have a rash on my scrotum and base of my penis. The skin is dry, raw, and a little red. This occurred after a night of using ky warming liquid and sex with a condom. The warming liquid was used for masturbation when the condom was off as well as lube while it was on. There was a substantial amount that was used. I have never use ky warming liquid before and I feel like it coul be what is causing the problem. However, i dont uderstand why it would only be my scrotum and base of penis thats reacting when ky was used on the rest of my penis as well. The rash covers my scrotum and base equally. It is not on one side or the other. There's a burning and itching that is relatively mild. I have never had anything like this before, and had never used the ky warming before, so im feeling like strongly that the rash is related to the lubricant. Any idea what it is and what I can do about it? Thanks.
Posted Thu, 13 Sep 2012 in Skin Rash
 
 
Answered by Dr. Rakesh Madhyastha 24 minutes later
Hello

Thanks for the query

It definitely looks like an allergic reaction to the Liquid used. I strongly advice you not to use this liquid anymore.
For now please apply calamine lotion over the area of inflammation to soothe the itch and bring down the inflammation. Tab like levocetriZine will help reduce the inflammation further.Please approach a dermat for a prescription

I hope I was of help, if you have any further queries please get back to me

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor